# SDR MASA2019041211805

- Difficulty date: April 12, 2019
- Submitted: April 13, 2019
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 22,102 hours, 19,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 LT FLOOR LEVEL EMERG EXIT SIGN 1 BULB INOP
